Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Inadvertantly took meds twice
May 1, 2012

Hi Doc-

Quick question - I inadvertantly took Atripla twice in one night. Is there a danger with this? Obviously for one day there is an increase in the toxicity of the medication, (which I felt the next morning) but could this have a negative affect on my virus levels or CD4 counts? I am currently undetectable and my Tcells have been steadily rising. I have never missed a dose of Atripla.

Thanks for your help!

Response from Dr. Henry

Should not be much of a problem taking an extra dose of Atripla other than for some worse dreams/sleep problems or hung over feeling the next morning--no lasting effects expected. KH



Previous
HIV and shoulder necrosis
Next
Atripla and hives?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement